Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 159, Number 8, 2012

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

Meridional number of a link and skein modules of the solid torus
pp. 2021-2031(11)
Authors: Maleši�, J. e.; Mroczkowski, M.

Favourites:
ADD

Embedding hyperspaces
pp. 2032-2042(11)
Authors: Martínez-de-la-Vega, V. n.; Ordoñez, N.

Favourites:
ADD

On Hawaiian groups of some topological spaces
pp. 2043-2051(9)
Authors: Babaee, A.; Mashayekhy, B.; Mirebrahimi, H.

Favourites:
ADD
Favourites:
ADD

An improvement of the Arzela–Ascoli theorem
pp. 2058-2061(4)
Authors: Li, R.; Zhong, S.; Swartz, C.

Favourites:
ADD

Cyclic generalizations of two hyperbolic icosahedral manifolds
pp. 2071-2081(11)
Authors: Cristofori, P.; Kozlovskaya, T.; Vesnin, A.

Favourites:
ADD

The compact- Formula Not Shown -open topology on Formula Not Shown
pp. 2082-2089(8)
Authors: Garg, P.; Kundu, S.

Favourites:
ADD

A note on rectifiable spaces
pp. 2090-2101(12)
Authors: Lin, F.; Liu, C.; Lin, S.

Favourites:
ADD

Brushing the hairs of transcendental entire functions
pp. 2102-2114(13)
Authors: Barański, K.; Jarque, X.; Rempe, L.

Favourites:
ADD
Favourites:
ADD

A cubical model for path spaces in d-simplicial complexes
pp. 2127-2145(19)
Authors: Ziemiański, K.

Favourites:
ADD

Coincidence theorems for maps of free Formula Not Shown -spaces
pp. 2146-2151(6)
Authors: dos Santos, E. L.; Coelho, F. R.

Favourites:
ADD

On the quasi-component of pseudocompact abelian groups
pp. 2152-2157(6)
Authors: Dikranjan, D.; Lukács, G. b.

Favourites:
ADD

H(2)-unknotting operation related to 2-bridge links
pp. 2158-2167(10)
Author: Bao, Y.

Favourites:
ADD

Complex and symplectic structures on panelled web 4-manifolds
pp. 2168-2173(6)
Authors: Kalafat, M.; Argüz, H. l.

Favourites:
ADD

Essential disks and semi-essential surfaces in 3-manifolds
pp. 2174-2186(13)
Authors: Charitos, C.; Oertel, U.

Favourites:
ADD

About closed subsets of spaces of first category
pp. 2187-2192(6)
Author: Medvedev, S. V.

Favourites:
ADD

Inverse limits of uniform covering maps
pp. 2193-2204(12)
Author: LaBuz, B.

Favourites:
ADD

A combinatorial property of Fréchet iterated filters
pp. 2205-2227(23)
Authors: Debs, G.; Saint Raymond, J.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more